Loading...

billveale's Message Board Messages

Loading...
Showing 1 - 10 of 2

Page 1 of 1

RE: Votrient Side Effects

by billveale - June 28 at 3:56 PM

Thank you for that. Your news is very promising. Good luck to you and I hope your trip was great. 

Votrient Side Effects

by billveale - June 24 at 4:29 PM

Can anyone confirm their side effects continuing the entire time they're taking Votrient, or subsiding after a few months? Coming and going? We're having a diffcult time finding a happy medium for dosage/side effects and curious if they can actually last the entire time you're on this med. Thanks 

Showing 1 - 10 of 2

Page 1 of 1

Loading...

About billveale

billveale has not shared any information about themselves. Send them a message to tell them you'd like to find out more about them or add them as a friend.

We care about your feedback. Let us know how we can improve your CancerCompass experience.